# SDR FDEA202507061124

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931208
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y1456 BETWEEN FR18 AND FR27 REQUIRES   EVALUATION FOR CONFORMITY. THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y1456 BETWEEN FR18 AND FR27 WAS   EVALUATED AND FOUND IN CONFORMITY WITH DWG: A53781931(ISSUE. H). EO: 6-5100-7-5000 D7   PART 1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A"   AND CLASSIFIED AS MAJOR PER GMM 6-2-100.
